A-weight properties of real analytic functions in r

Nicola Garofalo, Paul B. Garrett

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


In this note we show that given any real analytic function u in R", there exists some p >1 for which u is locally an A -weight of Muckenhoupt.

Original languageEnglish (US)
Pages (from-to)636-642
Number of pages7
JournalProceedings of the American Mathematical Society
Issue number4
StatePublished - Apr 1986


Dive into the research topics of 'A-weight properties of real analytic functions in r'. Together they form a unique fingerprint.

Cite this